# SDR SWAA2020052044122

- Difficulty date: April 21, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 002641
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / WORK ACCOMPLISHED ON RO NO 0520055-GTR. (POS:SF; TAG NO:696052; P/N OFF:141A6516-20; S/N OFF:002641; P/N ON:141A6516-20M; S/N ON:SA002641)
